# SDR DLL10990153

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 307001045
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE ANTI ICE INOP, C/B POPPED.  DUE TO HISTORY FWD TO MCO AND PLAC PER MEL 30-21-01B. NEEDS VALVE ASSY P/N 307001045 NIS CVG VALVE     LOCKED IN OPEN POSITION.
